MathSciNet Relay Station
MathSciNet bibliographic data
MR1681112 (2000j:65106) 65N12 (35Q35 76D99 80A20)
Farhloul, M.; Nicaise, S.; Paquet, L. A mixed formulation of Boussinesq equations: analysis of nonsingular solutions. Math. Comp. 69 (2000), no. 231, 965–986.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement